# SDR SWIA972371

- Difficulty date: February 17, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 16,941 hours, 22,962 cycles
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON BEGINNING OF TAKEOFF ROLL, A SINGLE CHIME SOUNDED AND THE ATTITUDE DISPLAY MAP LIGHT ILLUMINATED WITH ASSOCIATED PIT AND ROLL FLAGS ON THE CAPTS EHSI.  ABORTED TAKEOFF.  REORIENTED NR 1 AHRS COMPUTER.  GROUND CHECKS GOOD.
